# SDR SWAA2020110327450

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 22,978 hours, 10,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BUSHING AT AFT RIGHT SERVICE DOOR FELL OFF.  REINSTALLED L2 DOOR SLIDE GIRT BAR BUSHING, IAW SIP.
